Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 310297, 6 pages
http://dx.doi.org/10.1155/2014/310297
Research Article

Blow-Up of Solutions for a Class of Sixth Order Nonlinear Strongly Damped Wave Equation

School of Mathematics and Information Science, Guangzhou University, Guangzhou, Guangdong 510006, China

Received 28 February 2014; Revised 1 May 2014; Accepted 4 May 2014; Published 15 May 2014

Academic Editor: Zhijun Liu

Copyright © 2014 Huafei Di and Yadong Shang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huafei Di and Yadong Shang, “Blow-Up of Solutions for a Class of Sixth Order Nonlinear Strongly Damped Wave Equation,” Journal of Applied Mathematics, vol. 2014, Article ID 310297, 6 pages, 2014. doi:10.1155/2014/310297